MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at incoming inspection at the distributor warehouse the product packaging sterile seal area had wrinkles, compromising sterility.There was no patient involvement.Diligence is complete.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: japan evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under cmp-(b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d9, g3, g6, h2, h3, h4, h6, h11.Visual examination of the returned product/provided pictures confirmed there was a large crease in the seal of the package.The crease did appear to compromise the seal.The packaging does not meet the acceptance criteria.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
SAW BLADES LINVATEC®/HALL® POWER SYSTEMS
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20406308
Report Number0001526350-2024-01202
Device Sequence Number6518347
Product Code GFA
UDI-Device Identifier00889024494015
UDI-Public(01)00889024494015(17)290425(10)454849
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-3583
Device Lot Number454849
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose